# SDR C2XA95IA038

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15823
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 165
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53171501203
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

PUD - FLT NR 3533 - PILOT REPORTED THAT UPON APPROACH, THE AIRCRAFT SUFFERED BIRD STIKES.  THE AIRCRAFT LANDED AT THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED A BIRD STRIKE INSPECTION AND FOUND THE RIGHT FORWARD LATERAL FUSELAGE SKIN DAMAGED.  THE AIRCRAFT WAS FERRIED TO IAH.  IAH MAINTENANCE PERFORMED A REPAIR BY APPLYING AN INTERNAL DOUBLER TO THE AFFECTED SKIN.  THE REPAIR IS CONSIDERED INTERIM UNITL NEXT C-CHECK.  ALL WORK WAS ACCOMPLISHED IN ACCORDANCE WITH CONTINENTAL EXPRESS EC 5330-01075, ORIG.  (Z)
